Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 4, NWS Fort Worth, TX

February 10, 2009Hamilton County, Texas

NWS Fort Worth, TX issued this tornado warning at Feb 10, 2009, 8:19 PM CST for Hamilton County, Texas. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 10, 2009, 8:19 PM CST (02:19 UTC)
Expired
Feb 10, 2009, 8:45 PM CST
In force
26 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Hamilton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 108 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 8:20 PM CSTTSTM WND GST 80Hamilton, TXWIDESPREAD 60-80 MPH WINDS AND ALSO GOLFBALL SIZE HAIL THROUGHOUT COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 10, 3:37 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1515 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1515 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
2.9
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 110219
TORFWD
TXC193-110245-
/O.NEW.KFWD.TO.W.0004.090211T0219Z-090211T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
819 PM CST TUE FEB 10 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL HAMILTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 845 PM CST

* AT 819 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 5 MILES EAST OF HAMILTON..MOVING NORTHEAST AT 65
  MPH.

* THE TORNADO WILL BE NEAR...
  CRANFILLS GAP BY 830 PM CST...

TAKE COVER ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR 
BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

LAT...LON 3188 9791 3183 9786 3168 9776 3168 9777
      3161 9808 3175 9818
TIME...MOT...LOC 0219Z 242DEG 56KT 3172 9797

$$
2 follow-up statements
000 
WWUS54 KFWD 110236
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CST TUE FEB 10 2009

TXC193-110245-
/O.CON.KFWD.TO.W.0004.000000T0000Z-090211T0245Z/
HAMILTON TX-
836 PM CST TUE FEB 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR EAST
CENTRAL HAMILTON COUNTY...

AT 836 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 3 MILES NORTHWEST OF
CRANFILLS GAP...MOVING EAST AT 55 MPH.

IN ADDITION TO TORNADOES, LARGE HAIL UP TO GOLFBALL SIZE AND 
DAMAGING WINDS UP TO 80 MPH ARE LIKELY WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3188 9791 3185 9788 3176 9781 3172 9796
      3182 9802
TIME...MOT...LOC 0236Z 248DEG 47KT 3183 9779

$$

82/JLD
000 
WWUS54 KFWD 110242
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
842 PM CST TUE FEB 10 2009

TXC193-110252-
/O.EXP.KFWD.TO.W.0004.000000T0000Z-090211T0245Z/
HAMILTON TX-
842 PM CST TUE FEB 10 2009

...THE TORNADO WARNING FOR EAST CENTRAL HAMILTON COUNTY EXPIRES AT
845 PM CST...

AT 842 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE WARNED AREA AND THE WARNING EXPIRED.

LAT...LON 3188 9791 3185 9788 3176 9781 3172 9796
      3182 9802
TIME...MOT...LOC 0242Z 248DEG 47KT 3186 9770

$$

82/JLD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Feb 10, 7:55 PM CST, 24 minutes earlier.

Area forecast discussion, Feb 10, 7:55 PM CST, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
755 PM CST TUE FEB 10 2009

.UPDATE...
755 PM CST.
HAVE EXTENDED TORNADO WATCH 008 UNTIL 10 PM AND REMOVED EASTLAND...
STEPHENS...AND YOUNG COUNTIES FROM IT.

TORNADO WATCH 10 REMAINS IN EFFECT UNTIL MIDNIGHT...BUT WILL LIKELY
BE REPLACE WITH A NEW ONE SHORTLY BEFORE IT EXPIRES AS CONVECTION
WILL STILL BE ONGOING IN THE EASTERN SECTIONS OF THE CURRENT WATCH.
75

&&

.UPDATE...
646 PM CST.
FORMATION OF SQUALL LINE IS IN PROGRESS WITH DRYLINE BEGINNING TO
PUSH INTO OUR FAR WESTERN COUNTIES. STILL EXPECT SQUALL LINE TO
BUILD SOUTHWARD AND FILL IN OVER THE NEXT HOUR OR SO. LATEST
TRACKING PLACES THE SQUALL LINE ALONG A SHERMAN...FORT
WORTH...LAMPASAS LINE AROUND MIDNIGHT. 00Z (6PM) FWD SOUNDING
REMAINS VERY UNSTABLE WITH CAPES NEAR 1850 J/KG...LI OF -5.9...AND
STRONG WIND SHEAR 0-3KM. MAX WIND IS 120 KTS AROUND 38 KFT. THE
MOVEMENT OF THE WESTERN STORMS IS ESTIMATED 220 DEGREES AT 38 KTS.

WILL ISSUE UPDATE ZONE PACKAGE TO INCREASE POPS OVER THE WESTERN
AREAS FOR THE EVENING. ALSO...MODIFIED HOURLY GRIDS FOR THE EVENING
HOURS.   75

&&

.AVIATION...
/00Z UPDATE/

SCATTERED SHOWERS CONTINUING ACROSS THE EASTERN HALF OF NORTH
TEXAS WITH ADDITIONAL THUNDERSTORMS EXPECTED TO DEVELOP THROUGH
THE EVENING AS FORCING FROM UPPER TROF TO THE WEST OVERSPREADS THE
AREA. LINE OF THUNDERSTORMS ALONG AND JUST EAST OF THE DRYLINE
WILL MARCH ACROSS THE METROPLEX AIRPORTS LATER THIS EVENING. WILL
START OUT WITH A VCTS IN THE METROPLEX TO ACCOUNT FOR SCATTERED
ACTIVITY WITH MVFR CIGS...ALTHOUGH THERE IS SOME SCATTERING OF THE
LOWER CIGS TO THE WEST. TIMING OF THE CONVECTION IS BETWEEN 2-5Z
RIGHT NOW AND WILL MAKE SOME TWEAKS AS NECESSARY. MAIN THREAT WILL
BE STRONG WEST WINDS ASSOCIATED WITH THE LINE OF TSTMS. SEVERE
WINDS IN EXCESS OF 50KTS POSSIBLE WITH STRONGEST STORMS. OTHER
CONCERN IS STRONG WEST WINDS BEHIND THE LINE OF STORMS WHICH WILL
CONTINUE TO POSE A CROSSWIND PROBLEM ON N/S RUNWAYS TONIGHT.
ATTM...IT DOESNT APPEAR THE THE BLDU FROM THE WEST WILL MOVE INTO
THE AREA AS PRECIP SHOULD INHIBIT THIS. WILL CONTINUE TO MONITOR.
VFR CONDS EXPECTED ON WEDNESDAY.     91/DUNN

&&

.PREV DISCUSSION... /ISSUED 236 PM CST TUE FEB 10 2009/
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH THE
EASTERN HALF OF THE CWA WHILE STRONG/SEVERE STORMS ARE DEVELOPING
FROM CENTRAL OKLAHOMA TO ABILENE ALONG THE DRYLINE. UPPER LEVEL
TROUGH IS NOW MOVING THROUGH COLORADO AND NEW MEXICO AND WILL PASS
ALONG JUST NORTH OF THE RED RIVER TONIGHT. CURRENT THOUGHTS
REGARDING THE SEVERE WEATHER POTENTIAL THIS AFTERNOON AND TONIGHT IS
STILL THE SAME AND REFER USERS TO CURRENT SEVERE WEATHER PRODUCTS
/I.E. AWU...MCD...SWODY1/ FOR ADDITIONAL INFORMATION.

EXPECT THE SQUALL LINE TO DEVELOP/MOVE INTO THE WESTERN COUNTIES
DURING THE EARLY EVENING HOURS. THE LINE SHOULD BE CLEARING THE I-35
CORRIDOR BY 10 PM AND THEN THROUGH THE EASTERN COUNTIES BY 3 OR 4 AM.
RAINFALL TOTALS OF A QUARTER INCH TO ONE INCH WILL BE POSSIBLE BUT
DO NOT EXPECT MUCH OF A FLASH FLOOD THREAT DUE TO THE QUICK
EASTWARD MOVEMENT OF THE LINE. A WIND ADVISORY REMAINS IN EFFECT
THROUGH NOON WEDNESDAY FOR STRONG WINDS AHEAD OF THE LINE OF
STORMS THIS AFTERNOON AND EVENING AND THEN FOR STRONG
WEST/SOUTHWEST WINDS BEHIND THE DRYLINE AND FRONT.

THE COMBINATION OF STRONG WINDS BEHIND THE FRONT AND VERY DRY AIR
WITH DEWPOINTS IN THE TEENS AND 20S WOULD SUPPORT A CRITICAL FIRE
THREAT ON WEDNESDAY BUT HOPE THAT DECENT RAINFALL TONIGHT WILL
MITIGATE FIRE THREAT. WILL NOT ISSUE ANY FIRE WEATHER STATEMENTS
OR WARNINGS AT THIS TIME.

OVERNIGHT LOWS TONIGHT WILL BE DEPENDENT ON RAIN COOLED AIR
ASSOCIATED WITH THE SQUALL LINE. HAVE GONE ON THE COOLER SIDE OF
MOS GUIDANCE FOR LOWS TONIGHT WHICH MAY END UP BEING TOO WARM.
SLIGHTLY COOLER WEATHER IS EXPECTED THE NEXT SEVEN DAYS AS A
COUPLE OF COLD FRONTS MOVE THROUGH THE REGION. SEVERAL SHORTWAVES
WILL MISS US TO THE NORTH AND CHANCE FOR RAIN STILL LOOKS SLIM
THIS WEEK...BUT MAY SEE SOME PRECIPITATION EARLY NEXT WEEK AS ONE
SHORTWAVE SWINGS ACROSS THE STATE. AFTER TONIGHT/S PACIFIC
FRONT...NEXT FRONT WILL ARRIVE FRIDAY NIGHT WITH ANOTHER FRONT ON
SUNDAY. MODELS CONTINUE TO MAKE SMALL ADJUSTMENTS IN THE EXTENDED
FORECAST AND THUS CONFIDENCE IN THE EXTENDED IS NOT TOO HIGH...BUT
MAJORITY OF MODELS ARE CLOSE IN THEIR SOLUTIONS.   82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  46  69  42  72  51 / 100   0   0   5   5
WACO, TX              46  73  38  74  51 / 100   0   0   5   5
PARIS, TX             47  66  38  68  44 / 100  10   0   5   5
DENTON, TX            45  69  36  73  49 / 100   0   0   5   5
MCKINNEY, TX          45  67  36  71  48 / 100   0   0   5   5
DALLAS, TX            48  71  43  73  51 / 100   0   0   5   5
TERRELL, TX           47  69  38  71  49 /  90   0   0   5   5
CORSICANA, TX         47  73  43  73  48 /  80   0   0   5   5
TEMPLE, TX            48  73  40  73  51 /  90   0   0   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 12 PM CST WEDNESDAY FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&

 /75
Hazardous weather outlook, Feb 10, 6:04 PM CST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CST TUE FEB 10 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
604 PM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS ACROSS ALL OF
NORTH TEXAS AS A STRONG SQUALL MOVES THROUGH THE REGION. THE
SEVERE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

THE SQUALL LINE WILL LIKELY REACH THE I-35 CORRIDOR BETWEEN 8
AND 9 PM...THEN EXIT THE FAR EASTERN COUNTIES BY 3 AM.

A WIND ADVISORY IS IN EFFECT TONIGHT FOR STRONG SOUTH WINDS AHEAD
OF THE SQUALL LINE..THEN FOR STRONG WEST WINDS BEHIND IT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A WIND ADVISORY WILL BE IN EFFECT THROUGH NOON WEDNESDAY FOR
STRONG WEST WINDS.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS NEXT MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Feb 10, 7:07 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
707 PM CST TUE FEB 10 2009

TXZ100-115-110130-
YOUNG TX-STEPHENS TX-
707 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  STEPHENS COUNTY
  YOUNG COUNTY

AT 707 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 16 MILES SOUTHWEST OF
GRAHAM...MOVING NORTHEAST AT 50 MPH. IN ADDITION...THE DRYLINE IS
MOVING INTO THIS REGION AND VERY STRONG WINDS FROM THE WEST WITH
GUSTS UP TO 50 MPH ARE OCCURRING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3281 9911 3295 9909 3295 9895 3339 9894
      3339 9844 3296 9842 3295 9858 3252 9858
      3252 9911
TIME...MOT...LOC 0107Z 223DEG 43KT 3299 9880

82/JLD
Local storm report, Feb 10, 7:15 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CST TUE FEB 10 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             BOWIE                   33.56N  97.84W
02/10/2009  E1.00 INCH       MONTAGUE           TX   LAW ENFORCEMENT

            QUARTER-SIZE HAIL COVERING GROUND IN BOWIE.
Local storm report, Feb 10, 7:52 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
752 PM CST TUE FEB 10 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             STEPHENVILLE            32.22N  98.22W
02/10/2009  E1.75 INCH       ERATH              TX   NWS EMPLOYEE

            REPORTED BY RETIRED NWS METEOROLOGIST.
Local storm report, Feb 10, 8:00 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
800 PM CST TUE FEB 10 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     RISING STAR             32.10N  98.97W
02/10/2009                   EASTLAND           TX   TRAINED SPOTTER

            TREE DOWN ONTO A RESIDENCE.
Local storm report, Feb 10, 8:01 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
801 PM CST TUE FEB 10 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     EASTLAND                32.40N  98.82W
02/10/2009                   EASTLAND           TX   TRAINED SPOTTER

            POWER LINES DOWN
Local storm report, Feb 10, 8:06 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
806 PM CST TUE FEB 10 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             BLUFF DALE              32.35N  98.02W
02/10/2009  E1.00 INCH       ERATH              TX   TRAINED SPOTTER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 6:04 PM CSTSevere Thunderstorm WarningFWDMontague41 min
Feb 10, 6:15 PM CSTSpecial Weather StatementFWDEastland30 min
Feb 10, 6:19 PM CSTTornado WarningFWDMontague26 min
Feb 10, 6:32 PM CSTSpecial Weather StatementFWDJack28 min
Feb 10, 6:36 PM CSTSevere Thunderstorm WarningFWDJack, Montague, Wise39 min
Feb 10, 6:38 PM CSTSevere Thunderstorm WarningFWDJack, Young22 min
Feb 10, 6:55 PM CSTSpecial Weather StatementFWDEastland35 min
Feb 10, 7:00 PM CSTSevere Thunderstorm WarningFWDJack30 min
Feb 10, 7:05 PM CSTSevere Thunderstorm WarningFWDPalo Pinto55 min
Feb 10, 7:07 PM CSTSpecial Weather StatementFWDStephens, Young23 min
Feb 10, 7:08 PM CSTSevere Thunderstorm WarningFWDComanche24 min
Feb 10, 7:13 PM CSTTornado WarningFWDMontague47 min
Feb 10, 7:23 PM CSTSevere Thunderstorm WarningFWDErath67 min
Feb 10, 7:25 PM CSTSevere Thunderstorm WarningFWDJack, Montague, Wise20 min
Feb 10, 7:27 PM CSTSevere Thunderstorm WarningFWDJack18 min
Feb 10, 7:34 PM CSTSevere Thunderstorm WarningFWDEastland, Stephens26 min
Feb 10, 7:37 PM CSTTornado WarningFWDMontague23 min
Feb 10, 7:40 PM CSTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills65 min
Feb 10, 7:41 PM CSTSevere Thunderstorm WarningFWDParker64 min
Feb 10, 7:44 PM CSTSevere Thunderstorm WarningFWDWise61 min
Feb 10, 7:47 PM CSTSevere Thunderstorm WarningFWDJack, Montague, Wise43 min
Feb 10, 7:53 PM CSTSevere Thunderstorm WarningFWDCooke, Montague52 min
Feb 10, 8:02 PM CSTSevere Thunderstorm WarningFWDHood58 min
Feb 10, 8:08 PM CSTSevere Thunderstorm WarningFWDBosque, Coryell, Erath, Hamilton, Lampasas67 min
Feb 10, 8:13 PM CSTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise62 min
Feb 10, 8:26 PM CSTSevere Thunderstorm WarningFWDParker, Tarrant34 min
Feb 10, 8:29 PM CSTSevere Thunderstorm WarningFWDCooke46 min
Feb 10, 8:37 PM CSTSevere Thunderstorm WarningFWDJohnson, Somervell53 min
Feb 10, 8:40 PM CSTSevere Thunderstorm WarningFWDBosque, Hill47 min
Feb 10, 8:54 PM CSTSevere Thunderstorm WarningFWDCooke, Grayson51 min
Feb 10, 8:58 PM CSTSevere Thunderstorm WarningFWDDallas, Tarrant62 min
Feb 10, 9:01 PM CSTSevere Thunderstorm WarningFWDBell, McLennan59 min
Feb 10, 9:01 PM CSTSevere Thunderstorm WarningFWDCollin, Denton59 min
Feb 10, 9:10 PM CSTTornado WarningFWDTarrant20 min
Feb 10, 9:17 PM CSTTornado WarningFWDHill28 min
Feb 10, 9:30 PM CSTTornado WarningFWDCollin, Denton16 min
Feb 10, 9:33 PM CSTSevere Thunderstorm WarningFWDEllis, Hill, Navarro57 min
Feb 10, 9:39 PM CSTSevere Thunderstorm WarningFWDFalls66 min
Feb 10, 9:47 PM CSTSevere Thunderstorm WarningFWDLimestone58 min
Feb 10, 9:51 PM CSTSevere Thunderstorm WarningFWDMilam54 min
Feb 10, 9:55 PM CSTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall65 min
Feb 10, 10:03 PM CSTTornado WarningFWDCollin16 min
Feb 10, 10:06 PM CSTTornado WarningFWDFreestone, Limestone24 min
Feb 10, 10:18 PM CSTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro57 min
Feb 10, 10:28 PM CSTTornado WarningFWDAnderson, Freestone32 min
Feb 10, 10:33 PM CSTSpecial Weather StatementFWDRobertson27 min
Feb 10, 10:40 PM CSTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Kaufman, Rains, Van Zandt65 min
Feb 10, 10:50 PM CSTSevere Thunderstorm WarningFWDLeon, Robertson49 min
Feb 10, 10:52 PM CSTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Leon53 min

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.